# SDR SWAA2022051909066

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 37,160 hours, 22,570 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS MULTIPLE CRACKS. ONE CRACK IS 11 INCHES AND THE OTHER TWO ARE 5 INCHES. / [01] R&R?D FWD CARGO COMPARTMENT FLOOR REF AMM 25-52-10
